# SDR CA050602007

- Difficulty date: May 17, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,168 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 89881
- Condition: Worn
- Location: Nlg Steering
- Part time: 14,333 hours, 10,944 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING PILOTS NOTICED A SHIMMY COMING FROM NOSE AREA OF THE AIRCRAFT.  INSPECTION OF THE NLG FOUND EXESSIVE PLAY IN THE NLG STEERING LINKS. LINKS REMOVED AND INSPECTED FOUND THE LINK ENDS HAD WEAR AND A CRACK IN ONE OF THE BEARING JOURNALS. SERVICEABLE LINKS,  BEARINGS AND PACKINGS INSTALLED IAW CMM, CHECKED SERVICEABLEAIRCRAFT RETURNED TO SERVICE.
